# SDR FDEA202404130462

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N162FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43632
- Aircraft time: 9,658 hours, 4,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T2201411G
- Part serial: 000275
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 9,658 hours, 4,642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER SKIN OF INBOARD TRAILING EDGE MAIN FLAP AT LH WING. LH WING INB. T/E MAIN FLAP LOWER SKIN WAS REPAIRED I.A.W. B767 SRM 57-53-01-2R REPAIR 1   FIG. 201 SHEET 2 NOTE A AND B767 SRM 51-70-03-0G PARAGRAPH 5.L. FIG. 16 REV. 88.
